# SDR DALA2017052104165

- Difficulty date: May 20, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PASSENGER CABIN AT R1 DOOR, FORWARD OF BS 328, CREASE BEAM CORRODED AROUND FASTENER HOLES.  MAINTENANCE REPLACED THE CREASE BEAM IAW  SRM 51-40-02, AND DWG 141A8310 REV 0.
